# SDR DXTA200601477

- Difficulty date: July 4, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N645QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605145
- Aircraft time: 5,111 hours, 4,358 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION ON TAKEOFF, ALL THREE GREEN GEAR DOWN INDICATORS WENT OUT BUT RED UNLOCK LIGHT REMAINED ON RECYCLED GEAR DOWN RED UNLOCK LIGHT WENT OUT, 3 GREEN LOCKED LIGHTS ON RAISED GEAR AGAIN, UNLOCKED LIGHT STAYED ON, THREE GREEN LOCKED.  TROUBLESHOT SYSTEM AND FOUND RT MLG CAMBER TO BE OUT OF LIMITS.  ADJUSTED RT MLG CAMBER IAW CE560XL MM/32-10-00.  GEAR SWING OPS CHECK GOOD AT THIS TIME.
